# SDR 95FDEA00125

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS FWD CARGO BAY ON FRAME AT BS 520 STR 26 LBL 25.  REMOVED CORROSION FROM FRAME OUT OF LIMITS PER SRM REPAIRED PER FEDEX SRM 51-40-3.
